Ask an expert
Question

28 Jul 2006

nasty suprises
Hey there everyone! I stopped with the pill a week ago. Any nasty suprises i should be aware of? When wll my periods be normal again, what about spotting etc
Answer 390 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You may have irregular periods for the first 3 months. You may also find that your periods are a bit heavier and more painful.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19310 votes
Vote